[A Case of Consciousness Disorder Induced by the Syndrome of Inappropriate Antidiuretic Hormone Secretion Following Cisplatin and 5-Fluorouracil Chemotherapy in a Patient with Tongue Cancer].
Аннотация
We herein report a case of a consciousness disorder that was induced by the syndrome of inappropriate antidiuretic hormone secretion following cisplatin (CDDP) and 5 -fluorouracil (5-FU) chemotherapy in a patient with tongue cancer. A 72- year-old woman complained of tongue pain and was admitted to our hospital for neoadjuvant chemotherapy, under a diagnosis of tongue squamous cell carcinoma (T4aN2bM0). She was treated with CDDP and 5-FU. On the second day after administration, she complained of nausea and anorexia, and on the third day, she showed impaired consciousness. Laboratory studies revealed that the patient had a serum sodium concentration 112mEq/L, and no dehydration was noted. The patient was diagnosed with SIADH, using the appropriate diagnostic criteria based on serum and urine hypoosmolality. We subsequently discontinued chemotherapy and initiated fluid restriction and sodium supplements. Two days after this treatment, her consciousness level improved, and on the fifth day of treatment, laboratory studies revealed a serum sodium level of 134mEq/ L.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.